How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8580
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

For the last few months if I catch a chill the first thing

Resolved Question:

for the last few months if I catch a chill the first thing that happens is that I am violently sick just once then I get the shivers. Taking paracetamol helps but it really takes t out if me. I am on heart tablets and Calcichew for my bones. what does this mean I am 71
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Hasan replied 10 months ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 10 months ago.

Do you get fever at that time? Do you get profuse sweating, chest pain, etc. Have you seen a doctor for this? Regards

Customer: replied 10 months ago.
I have a temperature at first then paracetamol help lower it. No to sweating,no to chest pains. No to doctors
Customer: replied 10 months ago.
It has happened several times
Expert:  Dr. Hasan replied 10 months ago.

Thanks a lot for your Input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. As per your description, the likely cause of your symptoms can be malaria. There are types of malaria which can cause such symptoms and that too with intervals like you have. Your symptoms are not related to heart and they are not linked to your medicine. Malaria is the first thing that should be ruled out. Another possible cause can be a parasitic infection other than Malaria. You should see your doctor to get your blood complete picture, peripheral smear for malarial parasites etc to get to the cause. If paracetamol hurts you, you can try over the counter available tablet Aleve at the time of these symptoms. However I reassure you that nothing serious is likely to be related to these symptoms so please don't stress yourself. I wish you good luck and that you get well soon. My goal is to provide you with excellent service but if you have received anything less, please ask anything you want. Your excellent feedback is requested and will be appreciated. Regards

Expert:  Dr. Hasan replied 10 months ago.

I would like to add that chronic urinary tract infections can do this as well so urine culture and urine routine examination is mandatory as well. Regards

Customer: replied 10 months ago.
Thank you . I haven't been anywhere to catch malaria but have taken on board what you say. If it was chronic urinary infection how would it be treated?
Expert:  Dr. Hasan replied 10 months ago.

You are most welcome. Basically we can just suggest the likely possibilities based on your symptoms but for accurate diagnosis further tests are required. You will also have to go through those tests to see what exactly is the problem. If it was urinary tract infection then you will need antibiotics. I can't give you accurate diagnosis here without tests but yes I reassure you that at least there is nothing serious you are dealing with. I wish you good luck and that you get well soon. My goal is to provide you with excellent service but if you have received anything less, please ask anything you want. Your excellent feedback is requested and will be appreciated. Regards

Dr. Hasan and 3 other Medical Specialists are ready to help you

Related Medical Questions